# SDR C2XA99IA185

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86842
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: MT30K1407PN
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CRP - FLT 3432 - THE CREW REPORTED AN INTERMITTENT FIRE WARNING ON THE NR 2 ENGINE, THE AIRCRAFT RETURNED TO CRP WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED THE CANNON PLUGS FOR BOTH THE 'A' AND 'B' FIRE LOOPS AND OPERATIONALLY CHECKED IAW ATR42-320 JIC 26-12-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
